American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Lluís Alsedà, David Juher and Francesc Mañosas. On the minimum positive entropy for cycles on trees. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Dynnikov and Alexandra Skripchenko. Symmetric band complexes of thin type and chaotic sections which are not quite chaotic. Trans. Moscow Math. Soc. 76 (2015) 251-269.
Abstract, references, and article information
View Article: PDF

[3] Alexander M. Blokh. Pointwise-recurrent maps on uniquely arcwise connected locally arcwise connected spaces. Proc. Amer. Math. Soc. 143 (2015) 3985-4000. MR 3359587.
Abstract, references, and article information   
View Article: PDF

[4] Chris Bernhardt and P. Christopher Staecker. Generalizing the rotation interval to vertex maps on graphs. Trans. Amer. Math. Soc. 367 (2015) 4235-4252.
Abstract, references, and article information   
View Article: PDF

[5] Sylvie Ruette and L’ubomír Snoha. For graph maps, one scrambled pair implies Li-Yorke chaos. Proc. Amer. Math. Soc. 142 (2014) 2087-2100.
Abstract, references, and article information   
View Article: PDF

[6] Piotr Kościelniak, Piotr Oprocha and Murat Tuncali. Hereditarily indecomposable inverse limits of graphs: shadowing, mixing and exactness. Proc. Amer. Math. Soc. 142 (2014) 681-694.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[8] Hattab Hawete. Relatively pointwise recurrent graph map. Proc. Amer. Math. Soc. 139 (2011) 2087-2092. MR 2775386.
Abstract, references, and article information   
View Article: PDF

[9] Marius Ionescu. Mauldin-Williams graphs, Morita equivalence and isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1087-1097. MR 2196042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Blokh and Lex Oversteegen. Backward stability for polynomial maps with locally connected Julia sets. Trans. Amer. Math. Soc. 356 (2004) 119-133. MR 2020026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jie-Hua Mai. The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003) 4125-4136. MR 1990578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Blokh and G. Levin. On dynamics of vertices of locally connected polynomial Julia sets. Proc. Amer. Math. Soc. 130 (2002) 3219-3230. MR 1912999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexander Blokh and Michal Misiurewicz. Attractors for graph critical rational maps. Trans. Amer. Math. Soc. 354 (2002) 3639-3661. MR 1911515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ll. Alsedà, D. Juher and P. Mumbrú. A note on the periodic orbits and topological entropy of graph maps. Proc. Amer. Math. Soc. 129 (2001) 2941-2946. MR 1840097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia